# SDR 2008UALA06294

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,380 hours, 12,026 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED FAULT.  RTFL.  REPLACING PRSOV.  RIGHT ENGINE BLEED LIGHT ILLUMINATED WITH BLEED SWITCH ON. REPLACED PRSOV.  ACCOMPLISHED IDLE RUN, BLEED PRESSURE NORMAL. BLEED SWITCH-NORMAL OPERATION.
